How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 65041
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

Tickling sensation on uvula

Customer Question

Tickling sensation on uvula
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Basu replied 1 year ago.
Hi there,This is Dr Basu, experienced Internal Medicine Specialist.I am here to address your concerns and provide great service.How long you have this sensation.Sounds like either virus or food allergy related.You can try over the counter Benzocaine lozenge to prevent this sensation.Oral benadryl tablets also may prove effective as another option.Best wishes,It was my pleasure to help you today.If I have answered all your questions, Please rate my response Excellent (click on the 5th star).Please bookmark my profile for fast, reliable and authentic answers!This is the link to my profile:http://www.justanswer.com/medical/expert-mysticdoc/
Expert:  DrRussMD replied 1 year ago.
HelloWhat does it look like?I do not ever recommend benadryl due to the recent long term association of benadryl with Alzheimers.I use over the counter claritin for allergy.But we do not know this is allergyOther possibilities areinfectionacid refluxparesthesiaand moreCan you attach a picture? That would be good as well.I am a double board certified US doctor.Please click a positive.Get back to me, Dr. Thomas.